# SDR AU970572

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 4HFR34C652G
- Condition: Fluctuates
- Location: Prop Assembly
- Component: Mcauly
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER CAUSING RPM FLUCTUATIONS - PROPELLER WAS STRIPPED AND INSPECTED WITH NO SATISFACTORY CAUSE OF THE PROBLEM FOUND
